# SDR IPXA2019030839831

- Difficulty date: January 23, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0419016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CRACK WAS FOUND ON FUSELAGE SKIN (P/N : 65B04190-16) NEAR STA 980, S-38R. REPAIR IAW SRM 53-20-01, REPAIR 2 DEVIATION SUPPORT BY SRID : 3-4425520175 AND EO B747-5330-71743-A.
